# SDR UPS08M52855

- Difficulty date: May 31, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT HORIZ STAB BARREL NUT BORE NR 31 FOUND CORRODED     CORROSION AT BARREL NUT BORE REMOVED IAW SRM 51-21-01 VII REV35.BORE REAM TO 1.162"DIA, REMAINING BLEND OUT AT BOTTOM RADIUS 0.130" DEEP FOUND EXCEEDING EO LIMIT IAW EO MD11-5510-19409M.10X MAGN DVI FOUND NO CORROSION EVIDENT.  REPAIRED BARREL NUT BORE NR31 RT WAS ACCOMPLISHED IAW EN 12 52-08 & IS ACCEPTABLE IAW EO MD11-5510-30012A.
